User menu

Skin lesions induced by anti-TNF-alpha agents

Bibliographic reference Faure, P. ; Rahier, Jean-François ; Buche, S.. Skin lesions induced by anti-TNF-alpha agents. In: Acta Endoscopica, Vol. 41, no.5, p. 292-295 (2011)
Permanent URL http://hdl.handle.net/2078.1/126650
  1. Lee H-H., Song I-H., Friedrich M., Gauliard A., Detert J., Röwert J., Audring H., Kary S., Burmester G.-R., Sterry W., Worm M., Cutaneous side-effects in patients with rheumatic diseases during application of tumour necrosis factor-? antagonists, 10.1111/j.1365-2133.2007.07682.x
  2. Collamer Angelique N., Guerrero Karen T., Henning Jeffery S., Battafarano Daniel F., Psoriatic skin lesions induced by tumor necrosis factor antagonist therapy: A literature review and potential mechanisms of action, 10.1002/art.23835
  3. Ko Justin M., Gottlieb Alice B., Kerbleski Joseph F., Induction and exacerbation of psoriasis with TNF-blockade therapy: A review and analysis of 127 cases, 10.1080/09546630802441234
  4. Rahier Jean–François, Buche Sébastien, Peyrin–Biroulet Laurent, Bouhnik Yoram, Duclos Bernard, Louis Edouard, Papay Pavol, Allez Matthieu, Cosnes Jacques, Cortot Antoine, Laharie David, Reimund Jean–Marie, Lémann Marc, Delaporte Emmanuel, Colombel Jean–Frédéric, Severe Skin Lesions Cause Patients With Inflammatory Bowel Disease to Discontinue Anti–Tumor Necrosis Factor Therapy, 10.1016/j.cgh.2010.07.022
  5. Kerbleski J. F., Gottlieb A. B., Dermatological complications and safety of anti-TNF treatments, 10.1136/gut.2008.163683
  6. Williams Victoria L., Cohen Philip R., TNF alpha antagonist-induced lupus-like syndrome: report and review of the literature with implications for treatment with alternative TNF alpha antagonists : TNF alpha antagonist-induced lupus-like syndrome, 10.1111/j.1365-4632.2011.04871.x
  7. Viguier Manuelle, Richette Pascal, Bachelez Hervé, Wendling Daniel, Aubin François, Paradoxical adverse effects of anti-TNF-α treatment: onset or exacerbation of cutaneous disorders, 10.1586/eci.09.18
  8. Lourari S, Prey S, Livideanu C, Jamard B, Lamant L, Cantagrel A, Paul C, Cutaneous T-cell lymphoma following treatment of rheumatoid arthritis with tumour necrosis factor-α blocking agents: two cases, 10.1111/j.1468-3083.2008.03074.x